Duke Mathematical Journal

On the geometry of Grassmannians

Ron Y. Donagi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 44, Number 4 (1977), 795-837.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35]
Secondary: 14C20: Divisors, linear systems, invertible sheaves 14C30: Transcendental methods, Hodge theory [See also 14D07, 32G20, 32J25, 32S35], Hodge conjecture


Donagi, Ron Y. On the geometry of Grassmannians. Duke Math. J. 44 (1977), no. 4, 795--837. doi:10.1215/S0012-7094-77-04436-2. https://projecteuclid.org/euclid.dmj/1077312543

Export citation